# SDR CALA2018102702175

- Difficulty date: October 22, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 92,462 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 691W00061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSP FOUND FASTENER HOLES CRACK AT LWR CHORD AND WEB ON BS1035 LT UNDERWING LONGERON. REPAIRED THE LT BS1035 CENTER WING BOX FRONT SPAR CHORD & WEB CRACK AS PER ECRA 5710-02684 REV.
